Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ n$-arc connectedness


Author: G. T. Whyburn
Journal: Trans. Amer. Math. Soc. 63 (1948), 452-456
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0026327-7
MathSciNet review: 0026327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. E. Rutt, Concerning the cut points of a continuous curve when the arc-curve AB contains exactly $ N$ independent arcs, Amer. J. Math. vol. 51 (1929) pp. 217-246. MR 1506714
  • [2] G. Nöbeling, Eine Verschärfung des $ n$-Beinsatzes, Fund. Math. vol. 18 (1931) pp. 23-38.
  • [3] K. Menger, Kurventheorie, Teubner, Berlin-Leipzig, 1932, chap. VI.
  • [4] L. Zippin, Independent arcs of a continuous curve, Ann. of Math. vol. 34 (1933) pp. 95-113. MR 1503099
  • [5] G. T. Whyburn, On the cyclic connectivity theorem, Bull. Amer. Math. Soc. vol. 37 (1931) pp. 429-433; Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 1562166
  • [6] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [7] K. Menger, Zur Begründung einer axiomatischen Theorie der Dimension, Monatshefte für Mathematik und Physik vol. 36 (1929) pp. 193-218. MR 1549681
  • [8] G. T. Whyburn, The cyclic and higher connectivity of locally connected spaces, Amer. J. Math. vol. 53 (1931) pp. 427-442. MR 1506829

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0026327-7
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society